| Model Number |
REELPASS SUTR LASSO,45° CRV RT |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a rotator cuff surgery the suture entangled and the suture was stuck in the driver.A second device from the same batch was opened to carry on the surgery but it was already defected, the sutures was out.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device from another manufacturer (conmed).It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
This report is being submitted to provide additional information in h3, h6: problem code, type of investigation, investigation findings, investigation conclusions, and h10, updated information in d9, and g1.Complaint is confirmed.Visual inspection identified that part of the filament came out from the wheels of the device returned.Functional testing found no issues with the tumble wheel ratchet of the reelpass suturelasso¿, 45° curve right with shuttling suture.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force applied on the wheels during use.